Hypertensive disorders of pregnancy

Barrett, Helen L. and Callaway, Leonie K. (2017) Hypertensive disorders of pregnancy. BMJ (Online), 358 1-2. doi:10.1136/bmj.j3245

Author Barrett, Helen L.
Callaway, Leonie K.
Title Hypertensive disorders of pregnancy
Journal name BMJ (Online)
ISSN 1756-1833
Publication date 2017-07-13
Year available 2017
Sub-type Editorial
DOI 10.1136/bmj.j3245
Open Access Status Not yet assessed
Volume 358
Start page 1
End page 2
Total pages 2
Place of publication London, United Kingdom
Publisher BMJ Publishing Group
Language eng
Subject 2700 Medicine
Keyword Risk
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Editorial
Collections: HERDC Pre-Audit
Faculty of Medicine
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sun, 24 Dec 2017, 08:19:38 EST